Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dizziness & giddiness. Taking vertin. Need assistance to understand MRI results

gud eveng doctor, my mother is complaining of dizziness and giddiness since last three months on being examined by doctor she was prescribed medicine named vertin( betahistine - 16 mg) & cinnarizine - 25 mg)and an MRI scan . Now the opinion is showing the following findings:- Small Gliotic areas are present in bilateral fronto- parietal sub cortical and Deep white matter appearing hyper intense on T2 and fliar sequences while appear hypo intense on T1 sequences. kindly guide me the fidings in a easy and understoodable laugauge, please and it s severity too. thanking you.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for you query.
These Gliotic lesions spoken of are scar tissue in the brain, most commonly caused by exclusion(blockage of )a small blood vessel. Those small areas of blood loss then cause the brain tissue to die causing these spots on MRI. This might have no symptoms at all or severe symptoms , depending on which area of the brain they occur. I trust this answers your question, please feel free to ask if you require any further information.
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor